A note on approximation for stochastic differential equations
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 155-162
@article{SPS_1988__22__155_0,
     author = {Kaneko, Hiroshi and Nakao, Shintaro},
     title = {A note on approximation for stochastic differential equations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {155-162},
     zbl = {0647.60072},
     mrnumber = {960522},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__155_0}
}
Kaneko, Hiroshi; Nakao, Shintaro. A note on approximation for stochastic differential equations. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 155-162. http://www.numdam.org/item/SPS_1988__22__155_0/

[1] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland and Kodansha, Tokyo, 1981. | MR 637061 | Zbl 0495.60005

[2] S. Kawabata and T. Yamada, On some limit theorems for solutions of stochastic differential equations, Séminaire de Probabilités XVI, Lecture Notes in Math., 920, Springer Verlag, Berlin, 1980/81. | Numdam | MR 658704 | Zbl 0484.60052

[3] N.V. Krylov, Controlled Diffusion Processes, Springer Verlag, Berlin, 1980. | MR 601776 | Zbl 0459.93002

[4] J.F. Le Gall, Application du temps local aux équations differentielles stochastiques unidimensionnelles, Séminaire de Probabilités XVII, Lecture Notes in Math., 986, Springer Verlag, Berlin, 1981/82. | Numdam | MR 770393 | Zbl 0527.60062

[5] P.L. Lions and A.S. Sznitman, Stochastic differential equation with reflecting boundary conditions, Comm. Pure Appl. Math., 37(1984), 511-537. | MR 745330 | Zbl 0598.60060

[6] R.S. Liptser and A.N. Shiryayev, Statistics of Random Processes 1, Springer Verlag, Berlin, 1977. | MR 474486 | Zbl 0364.60004

[7] A.V. Skorohod, Studies in the Theory of Random Processes, Addison-Wesley, Washington, 1965. | MR 185620 | Zbl 0146.37701

[8] H. Tanaka, Stochastic differential equations with reflecting boundary conditions in convex regions, Hiroshima Math. J., 9(1979), 163-177. | MR 529332 | Zbl 0423.60055

[9] T. Yamada, Sur une construction des solutions d'équations différentielles stochastiques des les cas non-Lipschitzien, Séminaire de Probabilités XII, Lecture Notes in Math., 649, 1976/77. | Numdam | MR 520000 | Zbl 0382.60062